It makes me drowsy.
Hi, if you have been prescribed the medication in 2 doses per day, you really should take it morning & night. This way you shouldn't feel so drowsy the next day. Taking a large dose will take longer to wear off than taking a smaller dose at regular intervals. Are you wanting to take both doses at night because you can't sleep? You can get a long acting injectable version which releases the medication steadily throughout the day & night, which may be more suitable?
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 1 answer
Posted 27 Apr 2010 • 2 answers
Posted 30 Sep 2013 • 4 answers
Posted 13 Feb 2015 • 2 answers
Posted 24 Dec 2015 • 2 answers